# SDR UIEA2012011300009

- Difficulty date: January 13, 2012
- Submitted: January 13, 2012
- Operation: Air carrier
- Aircraft: N498MC
- Make and model: Boeing 747-47UF
- Aircraft serial: 29259
- Aircraft time: 54,270 hours, 8,120 cycles
- System (JASC): 7830 · Engine Thrust Reverser
- Part: Structure
- Condition: Damaged
- Location: Thrust Reverser
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING MX WALKAROUND, FOUND DAMAGE TO THE NR 2 ENGINE THRUST REVERSER ACOUSTIC MESH AND HONEYCOMB.  PERFORMED A TIME LIMITED REPAIR.
